# SDR UPS98225650

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT I/B AILERON TURNAROUND FITTING HAS CORROSION AROUND LOWER PULLEY  MOUNT HOLE.  CASTING REPLACED IAW SRM 51-10-1 AND MM 20-80-1.
